Uniflu Uniflu With Vitamin C Tablets

€9.85 - €13.75

Code P-903090


Choose Size

Add to Basket
Product Info

Uniflu with Vitamin C Tablets are used to relieve nasal or sinus congestion with headache, fever and pain which are associated with the cold and flu. Vitamin C tablets are used as a vitamin C supplement during colds and flu infections. The medication contains 500mg of Paracetamol which reduces inflammation, relieves pain and fever. It also contains 10mg of pseudoephedrine hydrochloride, a decongestant, which clears the nasal passage. This medication also contains 15mg diphenhydramine hydrochloride and 30mg of caffeine.

You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 2 packets of 12 per order or 1 packet of 24.

Do not take with any other paracetamol or pseudoephedrine products.

How To Use

Adults and children 12 years 1Uniful tablet (pink tablet) with water and one vitamin C tablet (yellow colour) swallowed, sucked or chewed, followed by one of each tablet every 4-6 hours, up to a maximum of 3 uniflu tablets in 24 hours.

DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT

Active Ingredients

Each uniflu tablet contains: Paractamol 500mg, Diphenhydramine hydrochloride 15mg, phenylephrine hydrochloride 10mg, caffeine 30mg

Delivery Info

Deliveries in Republic Of Ireland and Northern Ireland

Next day delivery is not guaranteed at this time, although we are working extremely hard to process all orders as fast as possible. Most orders placed before 2pm on a weekday will be delivered next working day.

Deliveries To England, Scotland and Wales

Deliveries to these UK addresses are continuing as normal via Royal Mail Tracked 48 service.

International Deliveries Outside of Ireland and UK and Canada

Postal networks around the world have been severely impacted by the Covid-19 crises. As a result, most countries are no longer accepting incoming international mail. As a result, we unfortunately have to withdraw the option to select these countries as a delivery address.

For more information read our Delivery information page.

Store Reviews: Our Customers Love Us

Click to view complete product details

Who can use?

This product is for use in adults and children 12 years and older.

Do not take this medication if you suffer from or have suffered from over active thyroid, glaucoma or phaeochromocytoma. Have severe heart disease or failure or high blood pressure. Are taking mono-amine oxidase inhibitors or tricyclic anti-depressants or have history of stoke.  If you have breathing problems or suffer from persistent or chronic cough such as occurs with smoking, asthma or emphysema.

How to use?

Adults and children 12 years 1Uniful tablet (pink tablet) with water and one vitamin C tablet (yellow colour) swallowed, sucked or chewed, followed by one of each tablet every 4-6 hours, up to a maximum of 3 uniflu tablets in 24 hours.

If you are pregnant or breast-feeding.

As with all medication it is advisable to consult your doctor before using this product if you are pregnant or breastfeeding.

Driving and using machines

This medication may make you feel sleepy. If affected do not drive or use any machines or tools.

Possible side effects

This medication can have side-effects, like all medicines, although these are usually mild and do not affect everyone. If you experience any side-effects, please talk to your doctor.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

CONTAINS PARACETAMOL. DO NOT TAKE WITH ANY OTHER PARACETAMOL CONTAINING PRODUCTS. 

 

 

Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty